Full Text:   <2868>

CLC number: TB121

On-line Access: 2024-08-27

Received: 2023-10-17

Revision Accepted: 2024-05-08

Crosschecked: 0000-00-00

Cited: 1

Clicked: 5546

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
Open peer comments

Journal of Zhejiang University SCIENCE A 2003 Vol.4 No.4 P.393-399

http://doi.org/10.1631/jzus.2003.0393


Axisymmetric fundamental solutions for a finite layer with impeded boundaries


Author(s):  CHENG Ze-hai, CHEN Yun-min, LING Dao-sheng, TANG Xiao-wu

Affiliation(s):  College of Civil Engineering and Architecture, Zhejiang University, Hangzhou 310027, China

Corresponding email(s):   czh1002@163.com

Key Words:  Consolidation, Integral transform, Finite layer, Impeded boundaries


Share this article to: More


Abstract: 
Axisymmetric fundamental solutions that are applied in the consolidation calculations of a finite clay layer with impeded boundaries were derived. Laplace and Hankel integral transforms were utilized with respect to time and radial coordinates, respectively in the analysis. The derivation of fundamental solutions considers two boundary-value problems involving unit point loading and ring loading in the vertical. The solutions are extended to circular distributed and strip distributed normal load. The computation and analysis of settlements, vertical total stress and excess pore pressure in the consolidation layer subject to circular loading are presented.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2025 Journal of Zhejiang University-SCIENCE